Stopped taking your statin because of muscle pain? We may have a new solution for you!
Are you currently taking a statin and have been experiencing muscle pain? Have you stopped taking your statin entirely because of the way it made you feel? You’re not alone!
Over 71 million Americans live with high cholesterol and have likely been recommended by their healthcare provider to start taking a statin medication.
Managing Cholesterol with Statin Medication
High levels of bad cholesterol, known as LDL-C, contribute to the development of heart disease. When your cholesterol levels are too high, deposits of fat can build up on the walls of your arteries, and over time, can lead to a higher risk of a heart attack.
Statin medications are the first line of defense healthcare providers use to help manage high cholesterol levels in their patients. Statins have been around for over 30 years and are the most widely prescribed medication in the U.S.
Not all statins are the same.
Statin Side Effects and Muscle Pain
While statins are generally well-tolerated, they are not without their risk of side effects. It is important to continue taking your statin to lower your levels of bad cholesterol and lower your risk of developing cardiovascular disease or having a heart attack.
The most commonly reported side effect from patients taking statin therapy is muscle pain or myalgia. As a rule of thumb, the higher the dose of statin, the more likely muscle pain is to occur.
Zypitamag may be an option for you!
Zypitamag (pitavastatin) tablets are a new statin on the market. Pitavastatin 4 mg tablets can reduce bad cholesterol by up to 44% and increase good cholesterol by up to 7%.
At the highest dose (4 mg), only 3.1% of patients experienced myalgia, with less than 4% discontinuing the product.
If you are taking a statin and experiencing muscle pain, ask your healthcare provider if Zypitamag (pitavastatin) tablets might be an option for you.
Zypitamag is available in 2 mg and 4 mg formats available for just $1.15 a day at Marley Drug!*